MathSciNet Relay Station
MathSciNet bibliographic data
MR2772241 (2012f:14035) 14F05 (14F43 14M15 18E30)
Schnürer, Olaf M. Equivariant sheaves on flag varieties. Math. Z. 267 (2011), no. 1-2, 27–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement